The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion
Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1222-1231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_7_a15,
author = {S. E. Zhelezovsky},
title = {The {Bubnov-Galerkin} method for an abstract quasilinear problem on steady-state motion},
journal = {Differencialʹnye uravneni\^a},
pages = {1222--1231},
year = {1995},
volume = {31},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_7_a15/}
}
S. E. Zhelezovsky. The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion. Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1222-1231. http://geodesic.mathdoc.fr/item/DE_1995_31_7_a15/